On C0-semigroups of holomorphic isometries with fixed point in JB*-triples

Stachó, László: On C0-semigroups of holomorphic isometries with fixed point in JB*-triples.
REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 63 (2). pp. 211-235. ISSN 0035-3965 (2018)

[img]
Preview
Text
StachoL_3423144.pdf - Published Version

Download (445kB) | Preview
Item Type: Article
Journal or Publication Title: REVUE ROUMAINE DE MATHÉMATIQUES PURES ET APPLIQUÉES / ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS
Date: 2018
Volume: 63
Number: 2
Page Range: pp. 211-235
ISSN: 0035-3965
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3423144
Date Deposited: 2020. Nov. 13. 11:52
Last Modified: 2020. Nov. 13. 11:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19895
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year